MathSciNet Relay Station
MathSciNet bibliographic data
MR2727967 33D45 (33D15 33D50)
Cao, Jian Bivariate generating functions for Rogers-Szegö polynomials. Appl. Math. Comput. 217 (2010), no. 5, 2209–2216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement